# SDR DALA2022112907646

- Difficulty date: November 25, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 78,991 hours, 29,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 DOOR L2 DURING CLIMB SLIDEARMED LIGHT WENT OUT, ALSO SOME WHISTLING FROM DOOR AREA WAS HEARD, WHICH WENT AWAY. NOTE DOOR ARMING MECHANISM DIFFICULT TO ARM/DISARM. CORRECTIVE ACTION: PRESSURIZED A/C, FOUND LEAK ON FWD UPPER HINGE AREA. INSPECTED DOOR SEAL. NO CUTS OR TEARS NOTED. FOUND FWD CLOSE UP SEAL LOOSE AND INTERFERING WITH DOOR SEAL. ADJUSTED AND SECURED L2 DOOR CLOSE OUT SEAL, PRESSURIZED A/C. NO NOISE NOTED. T/S DOOR ARMING MECHANISM PER FIM B757 52-11. FOUND DEBRIS IN GIRT BAR FLOOR FITTING. CLEANED AND LUBED PER B757 AMM 12-21. L2 DOOR ARMING OPS CHECK GOOD. SLIDE ARM LIGHT OPS CHECK GOOD.
